# SDR DL757002270

- Difficulty date: November 19, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 27,829 hours, 13,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING TEMPORARY REPAIR DOUBLER WAS REMOVED FROM THE FUSELAGE SKIN AT FS 500 BETWEEN STRINGERS 27R & 28R TO      ACCOMPLISH A PERMANENT REPAIR.  ADDITIONAL TOOLING DAMAGE WAS INFLICTED ON THE SKIN AT THE REPAIR LOCATION.  TO REMOVE ALL DAMAGE, THE EXISTING SKIN CUTOUT WAS INCREASED TO 8 X 8 INCHES AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 379169-14, REV A.
